VOL. 13 · NO. 3 | Summer 1983
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 13 (3), (Summer 1983)
No abstract available
Articles
L.W. White
Rocky Mountain J. Math. 13 (3), 383-396, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-383
No abstract available
Robert E. Atalla
Rocky Mountain J. Math. 13 (3), 397-400, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-397
KEYWORDS: 47A35, 26A21
No abstract available
E.N. Dancer
Rocky Mountain J. Math. 13 (3), 401-412, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-401
No abstract available
James M. Van Buskirk
Rocky Mountain J. Math. 13 (3), 413-422, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-413
No abstract available
Alberto Facchini
Rocky Mountain J. Math. 13 (3), 423-428, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-423
No abstract available
P.R. Jones
Rocky Mountain J. Math. 13 (3), 429-436, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-429
No abstract available
L.J. Ratliff Jr
Rocky Mountain J. Math. 13 (3), 437-460, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-437
KEYWORDS: 00-02, 13-02, 13-03, 13A15, 13C15, 13H10
No abstract available
H.M. Srivastava
Rocky Mountain J. Math. 13 (3), 461-466, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-461
KEYWORDS: Bilinear generating function, Jacobi polynomials, orthogonality property, quadratic transformation, well-poised hypergeometric series, Euler's transformation, Vandermonde's summation theorem, binomial expansion, $q$-hypergeometric series, $q$-Jacobi polynomials, Heine's theorem
No abstract available
Walter S. Sizer
Rocky Mountain J. Math. 13 (3), 467-474, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-467
No abstract available
T.H. Lenagan
Rocky Mountain J. Math. 13 (3), 475-480, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-475
No abstract available
D.G. Kabe
Rocky Mountain J. Math. 13 (3), 481-488, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-481
KEYWORDS: 20G10, Haar measure, hypercomplex matrices, unitary groups, Cayley's parametrization
No abstract available
Peng Fan
Rocky Mountain J. Math. 13 (3), 489-494, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-489
KEYWORDS: self-commutators, Trigonometric Toeplitz operators, hyponormal operators
No abstract available
V. Faber, M.J. Tomkinson
Rocky Mountain J. Math. 13 (3), 495-506, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-495
No abstract available
D.M. Campbell, J.S. Hwang
Rocky Mountain J. Math. 13 (3), 507-512, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-507
No abstract available
A.J. Ledger
Rocky Mountain J. Math. 13 (3), 513-530, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-513
No abstract available
I.E. Leonard, J.H.M Whitfield
Rocky Mountain J. Math. 13 (3), 531-540, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-531
KEYWORDS: Banach space, extreme points, smooth points, complemented subspaces, 46B25, 46B20
No abstract available
Patrick W. Keef
Rocky Mountain J. Math. 13 (3), 541-552, (Summer 1983) DOI: 10.1216/RMJ-1983-13-3-541
No abstract available
Back to Top